# SDR SIMA20210420002

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 33,308 hours, 30,179 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN-C/A-CLEANED AND LUBRICATED MAIN DOOR ROLLERS OPC GOOD IAW EMB 145 AMM 52-18-00
